Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 540164, 7 pages
Research Article

On Ulam's Type Stability of the Cauchy Additive Equation

Department of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland

Received 27 August 2013; Accepted 8 December 2013; Published 16 March 2014

Academic Editors: N. Kallur and P. Yang

Copyright © 2014 Janusz Brzdęk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Janusz Brzdęk, “On Ulam's Type Stability of the Cauchy Additive Equation,” The Scientific World Journal, vol. 2014, Article ID 540164, 7 pages, 2014. doi:10.1155/2014/540164